MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT

SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS CONTROL UNIT
Model Number QVM2-N-HM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation confirmed that all vavd setpoints are erratic and will not settle and hold the vacuum setpoint.This was determined to be due to a component failure.
 
Event or Problem Description
During preventative maintenance, it was found that the unit was not maintaining a constant vavd pressure.We consider the inability to maintain a vacuum to be reportable, despite no patient involvement in this instance.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key21273062
Report Number3006073153-2025-00023
Device Sequence Number3916058
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-N-HM
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown